The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by Zillur Shabuz

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2018
Number of items: 2.

2018

Shabuz, Md. Zillur Rahman (2018). Application of Transformations for Orthogonality. PhD thesis The Open University. file

Shabuz, Zillur R. and Garthwaite, Paul H. (2018). Bootstrap confidence intervals for the contributions of individual variables to a Mahalanobis distance. Journal of Statistical Computation and Simulation, 88(11) pp. 2232–2258. file

This list was generated on Wed Jul 24 10:27:44 2019 BST.

Policies | Disclaimer

© The Open University   contact the OU